# SDR 2006UALA00731

- Difficulty date: April 18, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 50,854 hours, 18,733 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO INOPERATIVE GEN & LOSS OF APU EN ROUTE.    APU NO START DUE TO LOW OIL PRESSURE. APU GENERATOR HOUSING CRACKED AT 12:00 POSITION.  APU SHARES OIL SYS WITH GEN.  LOSS OF OIL FROM CRACKED GEN HOUSING CAUSED INSUFFICIENT OIL LEVEL IN APU RESULTING IN LOW OIL PRESSURE SHUTDOWN DURING ALTITUDE START ATTEMPT.
